... swelling. There ia alot of swelling is it normal to have alot of swelling?
Did the swelling occur before or after you took the monistat? I had an allergic reaction to monistat-1, and became very swollen and developed several raw spots. My doctor said not to use monistat-1 if you have sensitive skin because its such a strong dose of the medicine. From now on, I just get a diflucan prescription.
Some swelling can be normal during a yeast infection if you've scratched down there too much. If it lasts more than a couple days, it may be best to go to the doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat-1 - I read the instructions on monistat 1 and it said that the itching I already feel maybe
Posted 7 Nov 2014 • 1 answer
Monistat-1 - I used Monistat 1 on Sunday (it's now Tuesday) and Monday I was seeing improvements in?
Posted 23 Dec 2014 • 1 answer
So this is my first yeast infection and I've been using monistat 7 I don't have anymore itching but?
Posted 12 Sep 2015 • 2 answers
Posted 8 Aug 2016 • 0 answers
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Posted 14 days ago • 2 answers